Thread: Fake "roid" injection?
01-31-2004, 06:54 PM #1
Fake "roid" injection?
I have included Finabolan Gold in a recent cycle and seconds after injection i had a really bad cough (comeing from deep inside). I have read that this is a indication of a fake steriod . Does anyone know of this and if it's true?
thanks for the help...
(posted by a friend of mine)
thanks for helping him out guys....
01-31-2004, 06:56 PM #2
01-31-2004, 07:11 PM #3Originally Posted by alpineslide
01-31-2004, 07:13 PM #4
Sounds like fina caugh to me... usually caused by the tren getting in your bloodstream too quickly (vein inject or in capillaries).
I'd say chances are your buddy has the real deal... does he get an odd metallic sort of taste at the back of his throat?
01-31-2004, 08:11 PM #5
REPLY - -
the fina that is making me cough is very difficult to draw as well (using a 21 gadge).
It is also "very bubbley" and does take a while to settle...
I am not "main line'n" for sure and it still does make me cough...i do draw back everytime.
01-31-2004, 08:37 PM #6Originally Posted by alpineslide
01-31-2004, 08:45 PM #7Originally Posted by bmg
If you inject oil into a vein it will eventually get to the lungs where it sort of gets stuck ....I assume because of the viscosity. Your body will detect a foreign object in the lungs and try to expel it.
01-31-2004, 09:09 PM #8
yea bro it happened to me few times while on fina.... seems like it fills your whole lungs
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)